# SDR SWAA2020020440969

- Difficulty date: January 31, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 43,184 hours, 25,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT ROW LIGHT INOPERATIVE 12 F. (SIDEWALL LIGHT)          / R&R BALLAST IAW AMM.
